# SDR 98ZZZX2968

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N284AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120249
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003858001
- Condition: Cracked
- Location: Lt/Rt Eng Nac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF C-CHECK INSPECTION TASK ON NR 1 FRAME OF ENGINE NACELLE, CRACKS VISUALLY DETECTED AROUND THE MOUNT HOLES FOR THE TORQUE MOUNT.  THE LT MOUNT'S CRACKS WERE FOUND ON THE INBD AND OTBD SIDES.  THE INBD SIDE WAS CRACKED IN ONE LOCATION APPROX .3 INCH IN LENGTH.  THE LTBD SIDE WAS CRACKED IN ONE LOCATION AT APPROX .1 INCH IN LENGTH.  RT MOUNT'S CRACKS WERE FOUND ON THE INBD AND OTBD SIDES.  INBD SIDE WAS CRACKED IN 1 LOCATION AND BARELY DETECTABLE.  OTBD SIDE CRACKED APPROX .35 INCH IN LENGTH.  ALL CRACKS CONFIRMED BY FLUORESCENT PENETRANT INSP.  CAUSE UNKNOWN.  CLOSE ATTENTION MUST BE PAID DURING INSP OF THIS AREA.  THIS IS THE FOURTH FINDING.  ACFT OPERATED BY FAR PART 121 AIR CARRIER (ASOA).
